Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Drugs and medication for Hearing loss

Premium Questions

doctor1 MD

Hi Doctor, I am suffering from sudden hearing loss coupled with vertigo. It started on Feb26. I ... confirmed from audiometry tests that hearing loss is severe and I have to be on steroids .Today, i read ...

doctor1 MD

Dear Doctor, I have just cured of "drug resistant TB". Due to medication and use of aminoglycoside injections , there is hearing loss and tinnitus too. Kindly advise the best unani medicine for the same. XXXX ...

doctor1 MD

on the Drug vancmycin and connecting to his hearing loss ... him he could not hear a thing. The Dr reportedly stopped the medication at once. His hearing was gone ...

doctor1 MD

Hi Doctor, I am suffering from sudden hearing loss coupled with vertigo. It started on Feb26. I ... confirmed from audiometry tests that hearing loss is severe and I have to be on steroids .Today, i read ...

doctor1 MD

this last? Will my hearing loss subside? When can I expect my equilibrium to balance out? Do I need to go to an urgent Care clinic? I work in a therapeutic drug treatment private boarding school directly in contact ...

Public Forum Discussions

doctor1 MD

that hearing loss is listed as a rare side affect of this drug. Should I seek medical attention tonight? Can ...

doctor1 MD

hi doctor how r u iam the patient of hearing loss ihad done test of audiometry iam suferring from conductive hearing loss[otoschlonosis] that can be cured after surgery but iwant iam been cured ...

doctor1 MD

My 82 year old mother has a blood pressure of 154/74 and is feeling and acting/thinking slowly. Something is awry. She also had sudden onset hearing loss in one ear about two weeks ago. An MRI revealed ...

doctor1 MD

with it that does not seem to go away and gets higher with loud noise .. I can live with the hearing loss ...I have SSNHL, the MD ENT put me on Prednisone, today Sunday was my 3 day taking the drug, 60mg x 3 ...

doctor1 MD

by my cell phone. Audiometric test before treatment shows slight hearing loss. Can you please elaborate ... formation on my inside air. Both are cured by medications. Now i am taking medication from last 2 months ...

doctor1 MD

I suddenly got attacked with hearing loss in my left ear a week before and got treated by ent doctor with corticosteroid injections in the ear and heavy medication but not improved. His diagnosis ...

doctor1 MD

Just found out last week I have conductive hearing loss. Now for six months in pain. My ear hurts ... of medication didn t help at all. Should I go to a different specialist. ...

doctor1 MD

was in excellent shape, a 1 in a 100 chance of a heart attack in next 10 years. I am on no medications. ...

doctor1 MD

antibiotic, and then i was feel ok, but know not ok with antibiotic and some other medications. ...

doctor1 MD

and it looked irritated. Should I take this? I read that the neomycin can cause hearing loss. YYYY@YYYY ...I was prescribed neomycin and polymyxin b sulfates and hydrocortisone today after a medical ...

Mobile Questions and Answers

doctor1 MD

It depends upon the situation. Could be diseases of ear, drug induced, trauma or aging process. Reply with thsnks!

doctor1 MD

Hai.hearing loss with tinnitusvcould be due to many reasons like ear canal filled with wax/cerumen, any variation with blood pressure, or any ear or throat infection, or any drug induced.pls visit an ent surgeon &get an otoscopy done.good luck. Take care

doctor1 MD

Probably of ear infection is high other causes related to neural part of ear can also do so. See a ent surgeon .